Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Convolution equations in spaces of infinite-dimensional entire functions of exponential and related types


Authors: J.-F. Colombeau and B. Perrot
Journal: Trans. Amer. Math. Soc. 258 (1980), 191-198
MSC: Primary 46G20; Secondary 32A15, 35R15
DOI: https://doi.org/10.1090/S0002-9947-1980-0554328-7
MathSciNet review: 554328
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove results of existence and approximation of the solutions of the convolution equations in spaces of entire functions of exponential type on infinite dimensional spaces. In particular we obtain: let E be a complex, quasi-complete and dual nuclear locally convex space and $ \Omega $ a convex balanced open subset of E; let $ \mathcal{H} (\Omega )$ be the space of the holomorphic functions on $ \Omega $, equipped with the compact open topology and $ \mathcal{H}'(\Omega )$ its strong dual; let $ \mathcal{F} \mathcal{H}'(\Omega )$ denote the image of $ \mathcal{H}'(\Omega )$ through the Fourier-Borel transform $ \mathcal{F} $; equip this space $ \mathcal{F} \mathcal{H}'(\Omega )$ with the image of the topology of $ \mathcal{H}'(\Omega )$ via the map $ \mathcal{F} $. Then, ``every nonzero convolution operator on $ \mathcal{F} \mathcal{H}'(\Omega )$ is surjective'' and ``every solution of the homogeneous equation is limit of exponential-polynomial solutions". Our results are more generally valid when E is a Schwartz bornological vector space with the approximation property. Previous results in Fréchet-Schwartz and Silva spaces are thus extended to domains that are not Fréchet or D.F.-spaces.


References [Enhancements On Off] (What's this?)

  • [1] P. J. Boland, Malgrange theorem for entire functions on nuclear spaces, Proceedings on Infinite Dimensional Holomorphy, Lecture Notes in Math., vol. 364, Springer-Verlag, Berlin and New York, 1974, pp. 135-144. MR 0420271 (54:8285)
  • [2] -, Holomorphic functions on nuclear spaces, Trans. Amer. Math. Soc. 209 (1975), 275-281. MR 0388094 (52:8931)
  • [3] N. Bourbaki, Espaces vectoriels topologiques, Hermann, Paris, 1953, 1955.
  • [4] J. F. Colombeau, On some various notions of infinite dimensional holomorphy, Proceedings on Infinite Dimensional Holomorphy, Lecture Notes in Math., vol. 364, Springer-Verlag, Berlin and New York, 1974, pp. 145-149. MR 0420273 (54:8287)
  • [5] J. F. Colombeau and B. Perrot, Infinite dimensional holomorphic normal forms of operators. Advances in Holomorphy (editor, J. A. Barroso), North-Holland Math Studies, no. 34, North-Holland, Amsterdam, 1979, pp. 249-274. MR 520663 (80d:81061)
  • [6] -, Transformation de Fourier-Borel et noyaux en dimension infinie, C. R. Acad. Sci. Paris Ser. A 284 (1977), 963-966. MR 0433208 (55:6187)
  • [7] J. F. Colombeau, R. Meise and B. Perrot, A density result in spaces of Silva holomorphic mappings, Pacific J. Math. (to appear). MR 559625 (81i:46050)
  • [8] T. A. W. Dwyer III, Equations différentielles d'ordre infinite dans des espaces localement convexes, C. R. Acad. Sci. Paris Ser. A 281 (1975), 163-166.
  • [9] -, Differential operators of infinite order on locally convex spaces. I, Rend. Mat. (1) 10 (1977), 149-179. MR 0482181 (58:2267a)
  • [10] -, Differential operators of infinite order on locally convex spaces. II, Rend. Mat. 10 (1978), 273-293.
  • [11] C. Gupta, Malgrange theorem for nuclearly entire functions of bounded type on a Banach space, Nederl. Akad. Wetensch, Proc. Ser. A 73 = Indag. Math. 32 (1970), 356-358. MR 0290104 (44:7289)
  • [12] H. Hogbé-Nlend, Completion, tenseurs et nucléarité en bornologie, J. Math. Pures Appl. 49 (1970), 193-288. MR 0279557 (43:5279)
  • [13] -, Théorie des bornologies et applications, Lecture Notes in Math., vol. 213, Springer-Verlag, Berlin and New York, 1971. MR 0625157 (58:30002)
  • [14] -, Bornologies and functional analysis, North-Holland Math. Studies, no. 26, North-Holland, Amsterdam, 1977.
  • [15] L. Nachbin, A glimpse at infinite dimensional holomorphy, Proceedings on Infinite Dimensional Holomorphy, Lecture Notes in Math., vol. 364, Springer-Verlag, Berlin and New York, 1974, pp. 69-79. MR 0394204 (52:15007)
  • [16] L. Waelbroeck, Some theorems about bounded structures, J. Funct. Anal. 1 (1967), 392-408. MR 0220040 (36:3107)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46G20, 32A15, 35R15

Retrieve articles in all journals with MSC: 46G20, 32A15, 35R15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0554328-7
Keywords: Infinite-dimensional holomorphy, convolution equations, Fourier-Borel transform, bornology
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society